# SDR AALA981536

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BELLFRAME STATION 1050 BETWEEN STATION 26L AND 28L.  REMOVED CORROSION AND TREATED PER SRM 51-20-0 AND REPAIRED PER SRM 51-40-3.  (M)
